# SDR BAQA200700022

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N587MG
- Make and model: Bell 222U
- Aircraft serial: 47566
- Aircraft time: 6,806 hours, 21,639 cycles
- Engine: Lyc LTS101750C1
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 222016001139M
- Part serial: A1963
- Condition: Loose
- Location: Tail Rotor
- Part time: 1,683 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

WHILE COMPLETING A GROUND RUN FOR MAINTENANCE, A VIBRATION WAS FELT, AIRCRAFT WAS SHUTDOWN, AND FOUND THE IB FEATHERING BEARING ON THE TAIL ROTOR BLADE LOOSE IN THE BORE. NEW STYLE BEARINGS 222-312-761-101 INSTALLED IAW TB 222U-06-99 AT TIME SINCE REPAIRED.
